Comptes Rendus
Combinatoire/Théorie des nombres
Deux analogues au déterminant de Maillet
[Two analogues of Maillet's determinant]
Comptes Rendus. Mathématique, Volume 354 (2016) no. 7, pp. 649-652.

We use classical results on the zeroes of Dirichlet L-functions to prove the nonvanishing of two determinants analogous to Maillet's determinant. We deduce an extension theorem for Lee and Euclidean isometries of linear codes over a prime field.

Nous utilisons des résultats classiques sur les zéros des fonctions L de Dirichlet pour prouver la non-nullité de deux déterminants analogues au déterminant de Maillet. Nous en déduisons un théorème d'extension pour les isométries de Lee et euclidienne des codes linéaires sur un corps premier.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2016.05.004
Serhii Dyshko 1; Philippe Langevin 1; Jay A. Wood 2

1 Université de Toulon, France
2 Western Michigan University, USA
@article{CRMATH_2016__354_7_649_0,
     author = {Serhii Dyshko and Philippe Langevin and Jay A. Wood},
     title = {Deux analogues au d\'eterminant de {Maillet}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {649--652},
     publisher = {Elsevier},
     volume = {354},
     number = {7},
     year = {2016},
     doi = {10.1016/j.crma.2016.05.004},
     language = {fr},
}
TY  - JOUR
AU  - Serhii Dyshko
AU  - Philippe Langevin
AU  - Jay A. Wood
TI  - Deux analogues au déterminant de Maillet
JO  - Comptes Rendus. Mathématique
PY  - 2016
SP  - 649
EP  - 652
VL  - 354
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2016.05.004
LA  - fr
ID  - CRMATH_2016__354_7_649_0
ER  - 
%0 Journal Article
%A Serhii Dyshko
%A Philippe Langevin
%A Jay A. Wood
%T Deux analogues au déterminant de Maillet
%J Comptes Rendus. Mathématique
%D 2016
%P 649-652
%V 354
%N 7
%I Elsevier
%R 10.1016/j.crma.2016.05.004
%G fr
%F CRMATH_2016__354_7_649_0
Serhii Dyshko; Philippe Langevin; Jay A. Wood. Deux analogues au déterminant de Maillet. Comptes Rendus. Mathématique, Volume 354 (2016) no. 7, pp. 649-652. doi : 10.1016/j.crma.2016.05.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2016.05.004/

[1] A. Barra Equivalence theorems and the local–global property, University of Kentucky, Ann Arbor, MI, USA, 2012 (ProQuest LLC, PhD thesis)

[2] D.Y. Goldberg A generalized weight for linear codes and a Witt–MacWilliams theorem, J. Comb. Theory, Ser. A, Volume 29 (1980) no. 3, pp. 363-367

[3] F.J. MacWilliams Error-correcting codes for multiple-level transmission, Bell Syst. Tech. J., Volume 40 (1961), pp. 281-308

[4] F.J. MacWilliams Combinatorial problems of elementary Abelian groups, Radcliffe College, Cambridge, MA, USA, 1962 (PhD thesis)

[5] E. Maillet Question 4269, L'Intermédiaire Math., Volume 20 (1913), p. 218

[6] T. Muir Contributions to the History of Determinants, 1900–1920, Blackie & Son Ltd., London and Glasgow, 1930

[7] L.C. Washington Introduction to Cyclotomic Fields, Springer, 1997

[8] J.A. Wood Duality for modules over finite rings and applications to coding theory, Amer. J. Math., Volume 121 (1999), pp. 555-575

Cited by Sources:

Comments - Policy